# SDR DALA2019050702858

- Difficulty date: May 7, 2019
- Submitted: May 7, 2019
- Operation: Air carrier
- Aircraft: N957DL
- Make and model: Doug MD-88
- Aircraft serial: 49976
- Aircraft time: 75,178 hours, 56,366 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

SHIP 0957 - ATB - AT ROTATION LOST THE LEFT ENGINE GENERATOR AND HAD A CROSS TIE LOCKOUT. CREW DECLARED EMERGENCY AND RETURNED TO ATL. CORRECTIVE ACTION: PERFORMED TROUBLESHOOTING AND ISOLATED TO CROSS TIE RELAY. REPLACED CROSS TIE RELAY AND THE RIGHT SYMBOL GENERATOR. OPS CHECKS GOOD AND PREPPED FOR VERIFICATION FLIGHT. (LP5653846)
